# SDR N6WA2022051801

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10218
- Aircraft time: 41,183 hours, 28,918 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Spoiler
- Part number: NAS16124
- Condition: Low Pressure
- Location: Hyd #2
- Component: Spoilers
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 2 LO PRESS CAUTION MSG//INBD FLT SPOILERS AND INBD SPOILERONS, FOUND O-RING ON PRESSURE TRANSDUCER MT127 OBLITERATED. REMOVED AND REPLACED O-RING ON MT127 IAW CRJ 550 AMM 29-31-01. AS PRECAUTION REMOVED AND REPLACED RETURN MANIFOLD FILTER ELEMENT IAW CRJ 550 AMM 29-11-46. OPS CHECK GOOD, NO LEAKS NOTED
